Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 124, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 23, 2011, 3:27 PM EDT for Belmont County, Harrison County, Jefferson County, Ohio; Brooke County, Hancock County, Ohio County, West Virginia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2011, 3:27 PM EDT (19:27 UTC)
- Expired
- Jun 23, 2011, 4:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Belmont County, OH, Harrison County, OH, Jefferson County, OH, Brooke County, WV, Hancock County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 47 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
605 WUUS51 KPBZ 231927 SVRPBZ OHC013-067-081-WVC009-029-069-232030- /O.NEW.KPBZ.SV.W.0124.110623T1927Z-110623T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 327 PM EDT THU JUN 23 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BELMONT COUNTY IN EAST CENTRAL OHIO... SOUTHEASTERN HARRISON COUNTY IN EAST CENTRAL OHIO... JEFFERSON COUNTY IN EAST CENTRAL OHIO... NORTHERN OHIO COUNTY IN NORTHERN WEST VIRGINIA... BROOKE COUNTY IN NORTHERN WEST VIRGINIA... SOUTHERN HANCOCK COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 430 PM EDT * AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ADENA...MOVING NORTHEAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT CLAIRSVILLE... HOPEDALE... ADENA... BRIDGEPORT... NEWELL... MARTINS FERRY... DILLONVALE... UNIONPORT... WARWOOD... JUG RUN... SMITHFIELD... YORKVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WIND. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4059 8053 4014 8052 3999 8096 4032 8100 TIME...MOT...LOC 1927Z 246DEG 30KT 4020 8082 $$
2 follow-up statements
077
WWUS51 KPBZ 231941
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
341 PM EDT THU JUN 23 2011
OHC067-231952-
/O.CAN.KPBZ.SV.W.0124.000000T0000Z-110623T2030Z/
HARRISON OH-
341 PM EDT THU JUN 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR HARRISON COUNTY IS
CANCELLED...
LAT...LON 4016 8088 4040 8086 4059 8053 4014 8052
3999 8096 4015 8098
TIME...MOT...LOC 1942Z 246DEG 30KT 4026 8061
$$
OHC013-081-WVC009-029-069-232030-
/O.CON.KPBZ.SV.W.0124.000000T0000Z-110623T2030Z/
BELMONT OH-JEFFERSON OH-OHIO WV-BROOKE WV-HANCOCK WV-
341 PM EDT THU JUN 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR JEFFERSON AND BELMONT COUNTIES IN EAST CENTRAL OHIO...AND
HANCOCK...BROOKE AND OHIO COUNTIES IN NORTHERN WEST VIRGINIA...
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOPEWELL...MOVING
NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINDSOR HEIGHTS... WEST LIBERTY... WARWOOD...
CLEARVIEW... YORKVILLE... WINTERSVILLE...
UNIONPORT... TILTONSVILLE... SMITHFIELD...
SAINT CLAIRSVILLE... RICHMOND... RAYLAND...
LAT...LON 4016 8088 4040 8086 4059 8053 4014 8052
3999 8096 4015 8098
TIME...MOT...LOC 1942Z 246DEG 30KT 4026 8061
$$204
WWUS51 KPBZ 232000
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
400 PM EDT THU JUN 23 2011
OHC013-081-WVC009-029-069-232009-
/O.CAN.KPBZ.SV.W.0124.000000T0000Z-110623T2030Z/
BELMONT OH-JEFFERSON OH-OHIO WV-BROOKE WV-HANCOCK WV-
400 PM EDT THU JUN 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND BELMONT COUNTIES
IN EAST CENTRAL OHIO...AND HANCOCK...BROOKE AND OHIO COUNTIES IN
NORTHERN WEST VIRGINIA IS CANCELLED...
THE STORMS ARE PRODUCING WIND GUSTS TO 45 MPH...BUT THEY ARE NO
LONGER SEVERE.
LAT...LON 4016 8088 4040 8086 4059 8053 4014 8052
3999 8096 4015 8098
TIME...MOT...LOC 1959Z 246DEG 30KT 4030 8043
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:50 PM EDT, 37 minutes earlier.
Area forecast discussion, Jun 23, 2:50 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 250 PM EDT THU JUN 23 2011 .SYNOPSIS... PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK AS A COLD FRONT AND UPPER LEVEL LOW PRESSURE CROSS THE REGION. WARM TEMPERATURES AHEAD OF THE FRONT WILL FALL TO SLIGHTLY BELOW NORMAL BY LATE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SLOW MOVING COLD FRONT WILL CONTINUE TO PUSH ACROSS THE REGION TODAY. SHOWERS AND THUNDERSTORMS CONTINUE TO INCREASE IN COVERAGE THIS AFTERNOON AS HIRES MODEL GUIDANCE HAD SUGGESTED. MOST OF THE CONVECTION AT THIS POINT IS LOW TOPPED BUT WITH SOME SURFACE HEATING DUE TO BKN CLOUD DECK SOME STORMS MAY MAKE IT TO SEVERE LEVELS DESPITE MARGINAL SHEAR AND WEAK LAPSE RATES. HAVE BROUGHT LIKELY POPS IN FOR THE AFTERNOON AD EVENING HOURS WITH THE CONVECTION ONGOING AND HRRR AND WRF MODELS INDICATING ADDITIONAL STORM DEVELOPMENT THROUGH 00Z. HAVE UPDATED TEMPERATURES AND CLOUD COVER BASED ON CURRENT SURFACE OB AND SATELLITE TRENDS. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... THE SURFACE FRONT WILL EXIT TO THE EAST LATE TONIGHT/FRIDAY MORNING; HOWEVER, UPPER LEVEL LOW PRESSURE IS FORECAST TO LINGER OVER THE GREAT LAKES BEFORE EJECTING ACROSS NEW ENGLAND ON SATURDAY. WILL THUS PERSIST WITH CHANCE POPS UNDER COLD MID LEVELS ON FRIDAY AND A GRADUAL PRECIP REDUCTION ON SATURDAY. TEMPERATURES ARE PROJECTED ABOUT 3 TO 5 DEGREES BELOW NORMAL FOR THE SHORT TERM PERIOD. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... A LOW PRESSURE SYSTEM WILL TRACK FROM THE UPPER MS VALLEY INTO ONTARIO EARLY NEXT WEEK. THE ASSOCIATED WARM FRONT IS PROGGED TO MOVE NORTHEAST ACROSS THE OHIO VALLEY ON MONDAY...FOLLOWED BY A COLD FRONT LATE TUESDAY AND WEDNESDAY. THIS SYSTEM WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE UPPER OHIO VALLEY REGION MONDAY THROUGH WEDNESDAY. WEAK HIGH PRESSURE SHOULD THEN PROVIDE A RETURN TO MAINLY DRY WEATHER FOR THURSDAY. TEMPERATURES ARE FORECAST TO REMAIN A FEW DEGREES ABOVE NORMAL THROUGH THE EXTENDED PERIOD. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... LATEST RADAR TREND SHOWS A COUPLE OF BROKEN LINES OF THUNDERSTORMS OVER EAST CENTRAL OHIO MOVING EASTWARD AHEAD OF COLD FRONT. HAVE RATHER HIGH CONFIDENCE THAT MOST TERMINALS WILL HAVE AT LEAST SOME OCCASIONAL MVFR/IFR RESTRICTIONS AS STORMS TRACK THROUGH THE REGION THIS AFTERNOON. CUMULUS DECK SHOULD SCATTER OUT AFTER 00Z...BUT HAVE MODERATE CONFIDENCE THAT LOW LEVEL MOISTURE WILL ALLOW AREAS OF MVFR CEILINGS TO DEVELOP BETWEEN 08Z AND 15Z FRIDAY. CLOUD BASES SHOULD LIFT TO ABOVE 3000 FEET BY AROUND 16Z FRIDAY. OUTLOOK FOR FRIDAY NIGHT THROUGH TUESDAY... SCATTERED SHOWERS AND THUNDERSTORMS WITH POSSIBLE RESTRICTIONS CAN BE EXPECTED THROUGH SATURDAY AS LOW PRESSURE SYSTEM DEPARTS INTO SOUTHERN QUEBEC. WEAK HIGH PRESSURE WILL BUILD INTO THE UPPER OHIO VALLEY LATER IN THE WEEKEND WITH GENERALLY VFR WEATHER SUNDAY. A WARM FRONT IS PROGGED TO PUSH NORTHEAST ACROSS THE UPPER OHIO VALLEY MONDAY AND MOVE NORTH OF THE REGION TUESDAY. THIS BOUNDARY WILL BRING SCATTERED SHOWERS AND STORMS WITH POSSIBLE RESTRICTIONS EARLY NEXT WEEK. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 23, 4:09 AM EDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 409 AM EDT THU JUN 23 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-240815- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 409 AM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE THREAT WILL BE FROM HAIL AND DAMAGING WIND. TRAINING OF STORMS MAY CAUSE LOCALLY HEAVY RAINFALL WITH FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 15
In the hours before
Special weather statement, Jun 23, 2:08 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
208 PM EDT THU JUN 23 2011
OHZ041-PAZ007>009-013>015-020>022-029-WVZ001-231915-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-CLARION PA-COLUMBIANA
OH-FOREST PA-HANCOCK WV-LAWRENCE PA-MERCER PA-VENANGO PA-WASHINGTON
PA-
208 PM EDT THU JUN 23 2011
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA...ARMSTRONG...WASHINGTON...ALLEGHENY...BEAVER...BUTLER...
VENANGO...FOREST...CLARION...MERCER...LAWRENCE AND HANCOCK...
AT 206 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF FREDONIA TO NEW WILMINGTON TO 8 MILES WEST OF BEAVER
CREEK STATE PARK...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF FREDONIA TO NEW WILMINGTON TO 2 MILES SOUTH OF LISBON...MOVING
EAST AT 35 MPH.
THESE STORMS WILL PRODUCE WIND GUSTS AROUND 40 MPH...CLOUD TO GROUND
LIGHTNING...AND A PERIOD OF VERY HEAVY RAIN.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
SHARON... HERMITAGE... FARRELL...
NEW WILMINGTON... FREDONIA... MERCER...
EAST PALESTINE... NEW CASTLE...
BEAVER CREEK STATE PARK... EAST LIVERPOOL...
CHESTER... MAURICE K GODDARD STATE PARK...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4027 8045 4081 8065 4090 8063 4091 8052
4130 8053 4149 8049 4149 8001 4162 7984
4163 7927Special weather statement, Jun 23, 2:41 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
241 PM EDT THU JUN 23 2011
OHZ039-040-049-050-058-059-231945-
BELMONT OH-CARROLL OH-GUERNSEY OH-HARRISON OH-JEFFERSON OH-TUSCARAWAS
OH-
241 PM EDT THU JUN 23 2011
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
BELMONT...GUERNSEY...HARRISON...JEFFERSON...TUSCARAWAS AND CARROLL...
AT 238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 2 MILES NORTH OF OLD WASHINGTON...
MOVING NORTHEAST AT 30 MPH.
THESE STORMS WILL PRODUCE WIND GUSTS TO 40 MPH...CLOUD TO GROUND
LIGHTNING...AND A PERIOD OF VERY HEAVY RAIN.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
SALT FORK STATE PARK... OLD WASHINGTON...
BIRMINGHAM... GILMORE... LONDONDERRY...
FREEPORT... TIPPECANOE... PIEDMONT...
CLENDENING... FLUSHING... TAPPAN...
NEW ATHENS...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4031 8143 4058 8095 4026 8072 3995 8145
4010 8158Special weather statement, Jun 23, 2:45 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
245 PM EDT THU JUN 23 2011
OHZ049-050-058-059-068-069-WVZ003-004-231945-
BELMONT OH-GUERNSEY OH-HARRISON OH-JEFFERSON OH-MARSHALL WV-MONROE
OH-NOBLE OH-OHIO WV-
245 PM EDT THU JUN 23 2011
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MONROE...NOBLE...BELMONT...GUERNSEY...HARRISON...JEFFERSON...MARSHALL
AND OHIO...
AT 243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 13 MILES SOUTHWEST OF DUDLEY...MOVING
NORTHEAST AT 30 MPH.
THESE STORMS WILL PRODUCE WIND GUSTS TO 40 MPH...CLOUD TO GROUND
LIGHTNING...AND A PERIOD OF VERY HEAVY RAIN.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
DUDLEY... BELLE VALLEY... CALDWELL...
WOLF RUN STATE PARK... HARRIETTSVILLE...
SARAHSVILLE... SUMMERFIELD... SENECA LAKE PARK...
LEWISVILLE... WHEELING... WARWOOD...
TRIADELPHIA...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 3992 8148 4026 8072 3998 8052 3960 8140
3963 8147 3958 8148 3958 8158 3965 8159
3966 8163 3967 8165 3974 8165 3975 8168Special weather statement, Jun 23, 2:48 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
248 PM EDT THU JUN 23 2011
OHZ040-041-231945-
CARROLL OH-COLUMBIANA OH-
248 PM EDT THU JUN 23 2011
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA AND CARROLL...
AT 247 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 5 MILES NORTHWEST OF MALVERN...MOVING
NORTHEAST AT 25 MPH.
THESE STORMS WILL PRODUCE WIND GUSTS TO 40 MPH...CLOUD TO GROUND
LIGHTNING...AND A PERIOD OF VERY HEAVY RAIN.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
MALVERN... EAST ROCHESTER... HOMEWORTH...
GUILFORD LAKE STATE PARK... SALEM...
LEETONIA... COLUMBIANA...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4090 8080 4090 8053 4063 8126 4065 8127
4066 8124 4072 8123 4073 8109 4091 8108
4090 8091 4093 8089 4093 8082Special weather statement, Jun 23, 3:21 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 PM EDT THU JUN 23 2011
PAZ008-009-014>016-021>023-073-232015-
ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-CLARION PA-FOREST PA-INDIANA
PA-JEFFERSON PA-VENANGO PA-WESTMORELAND PA-
321 PM EDT THU JUN 23 2011
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ARMSTRONG...ALLEGHENY...WESTMORELAND...INDIANA...BUTLER...
JEFFERSON...VENANGO...FOREST AND CLARION...
AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES
NORTHWEST OF EMLENTON TO 3 MILES EAST OF BUTLER TO 4 MILES SOUTHWEST
OF GIBSONIA...OR ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF
EMLENTON TO 3 MILES EAST OF BUTLER TO WEXFORD...MOVING EAST AT 35
MPH.
THESE STORMS WILL PRODUCE WIND GUSTS TO 45 MPH...CLOUD TO GROUND
LIGHTNING...AND A PERIOD OF VERY HEAVY RAIN.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
KENNERDELL... HOOKER... EAU CLAIRE...
BUTLER... SENECA... OIL CITY...
EMLENTON... OIL CREEK STATE PARK...
GIBSONIA... CHICORA... VAN...
SAXONBURG...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4119 7871 4119 7877 4113 7880 4072 7880
4059 7886 4058 8004 4129 7984 4163 7982
4163 7896 4144 7895 4144 7906 4136 7909
4136 7903 4138 7896 4128 7875 4124 7873
4123 7871Local storm report, Jun 23, 3:26 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
326 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG NEW ATHENS 40.18N 81.00W
06/23/2011 HARRISON OH PUBLIC
TREES DOWN.
&&
EVENT NUMBER PBZ1100900
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 1:09 AM EDT | Special Weather Statement | PBZ | Guernsey, Tuscarawas | 36 min |
| Jun 23, 1:12 AM EDT | Special Weather Statement | PBZ | Columbiana | 33 min |
| Jun 23, 12:46 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 29 min |
| Jun 23, 1:12 PM EDT | Special Weather Statement | PBZ | Columbiana | 63 min |
| Jun 23, 1:24 PM EDT | Special Weather Statement | PBZ | Carroll, Tuscarawas | 66 min |
| Jun 23, 1:26 PM EDT | Special Weather Statement | PBZ | Harrison, Jefferson | 64 min |
| Jun 23, 2:41 PM EDT | Special Weather Statement | PBZ | Guernsey, Harrison | 64 min |
| Jun 23, 2:45 PM EDT | Special Weather Statement | PBZ | Belmont, Noble | 60 min |
| Jun 23, 2:48 PM EDT | Special Weather Statement | PBZ | Columbiana | 57 min |
| Jun 23, 7:40 PM EDT | Special Weather Statement | PBZ | Marshall | 50 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.